# SDR DALA2025101307467

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38690
- Aircraft time: 36,677 hours, 15,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STA 500L BETWEEN STR 2R AND 3R. C/W ER/A 629736-14 REV ORIG.
